# SDR USAA010550

- Difficulty date: April 20, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,196 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .25 INCH, STATION 1418 LONGERON 2 RT.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER PER SRM 53-04 FIG 40.  (M)
